The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The ``fundamental theorem'' for the algebraic $ K$-theory of spaces. III. The nil-term

Authors: John R. Klein and E. Bruce Williams
Journal: Proc. Amer. Math. Soc. 136 (2008), 3025-3033
MSC (2000): Primary 19D10; Secondary 19D35
Published electronically: April 29, 2008
MathSciNet review: 2407063
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we identify the ``nil-terms'' for Waldhausen's algebraic $ K$-theory of spaces functor as the reduced $ K$-theory of a category of equivariant spaces equipped with a homotopically nilpotent endomorphism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 19D10, 19D35

Retrieve articles in all journals with MSC (2000): 19D10, 19D35

Additional Information

John R. Klein
Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48202

E. Bruce Williams
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556

Received by editor(s): May 7, 2007
Received by editor(s) in revised form: July 3, 2007
Published electronically: April 29, 2008
Communicated by: Paul Goerss
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society